# SDR DALA2022122608365

- Difficulty date: December 25, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 29,788 hours, 3,825 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT INTERNAL STRUCTURE ON DOOR LOCATED AFT AREA BTW BEAM4 TO BEAM5 IN AFT CARGO COMPARTMENT.   PERFORMED PERMANENT REPAIR ON INTERNAL STRUCTURE ON DOOR LOCATED AFT AREA BTW BEAM 4 TO BEAM 5 IN AFT CARGO COMPARTMENT AS PER A330 SRM 52-32-00-300-008.
